Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 485-492
http://dx.doi.org/10.1155/S0161171288000560

On convex functions of order α and type β

Department of Mathematics, Northwest University, Xian, China

Received 14 April 1987; Revised 1 June 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wancang Ma, “On convex functions of order and type ,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 485-492, 1988. https://doi.org/10.1155/S0161171288000560.